# SDR LR7A2018032001320

- Difficulty date: March 20, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 50,884 hours, 30,898 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7075T60050
- Condition: Cracked
- Location: Lt Horiz Stab
- Component: Horizontal Stab, Lkheed
- Component part number: 37001413
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB2703, FOUND HORIZONTAL STABILIZER LT LOWER SKIN CRACKED AT FS1093.5, HSS219L WL274.  REPAIRED IAW SRM FIG 55-20-06.
